Citation

BibTex format

@article{Nolte:2016:10.1016/j.jbiomech.2016.09.005,
author = {Nolte, D and Tsang, CK and Zhang, KY and Ding, Z and Kedgley, AE and Bull, AMJ},
doi = {10.1016/j.jbiomech.2016.09.005},
journal = {JOURNAL OF BIOMECHANICS},
pages = {3576--3581},
title = {Non-linear scaling of a musculoskeletal model of the lower limb using statistical shape models},
url = {http://dx.doi.org/10.1016/j.jbiomech.2016.09.005},
volume = {49},
year = {2016}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Nolte,D
AU - Tsang,CK
AU - Zhang,KY
AU - Ding,Z
AU - Kedgley,AE
AU - Bull,AMJ
DO - 10.1016/j.jbiomech.2016.09.005
EP - 3581
PY - 2016///
SN - 0021-9290
SP - 3576
TI - Non-linear scaling of a musculoskeletal model of the lower limb using statistical shape models
T2 - JOURNAL OF BIOMECHANICS
UR - http://dx.doi.org/10.1016/j.jbiomech.2016.09.005
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000386984400062&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
UR - http://hdl.handle.net/10044/1/40120
VL - 49
ER -